Results 1 to 13 of 13

Thread: Side effects

  1. #1
    Chuck_R's Avatar
    Chuck_R is offline Member
    Join Date
    Oct 2007
    Location
    Georgia
    Posts
    564

    Side effects

    I'm familiar with the numbness and tingling in the hand one can get from hgh use. I've been on hgh for about 2 months now, 1st month = 2 ius/day, 2nd month onward 1.5iu's/day. For the last 3-4 weeks I wake up in the morning with extreme tightness in my tendons and muscle making it impossible to make a fist or touch my thumb to the tips of my pinky or ring finger(both hands) for about an hour. Once I get going the problem goes away. Has anyone else experienced this?

  2. #2
    Gear's Avatar
    Gear is offline HGH/IGF/Insulin Forum ~ AR-Hall of Famer
    Join Date
    Jul 2003
    Posts
    7,795
    What your experiencng is defenitely HGH to blame for. If the side effect is too severe I suggest you lower the dose.

    -Gear

  3. #3
    Chuck_R's Avatar
    Chuck_R is offline Member
    Join Date
    Oct 2007
    Location
    Georgia
    Posts
    564
    Thanks Gear. I'm 38 and thought 1.5iu's would be a good dose, effect wise and price wise. I can handle the sides so far, since after an hour or so of movement they subside. My concern is permanent damage....what do you think? From what I'm able to find so far I think it's just a temporary thing that's just gonna happen.

  4. #4
    CULT is offline New Member
    Join Date
    Mar 2007
    Posts
    40

    Hgh

    Its amazing some of the sides with HGH. Definitely start with a low dose. 1 IU a day. Then slowly move up under doctor guidance. Try a multivitamin twice a day, one before bed if you can tolerate it, with a Whey Protein shake with water, 12-16 oz. See if that helps. Tendonitis type pain come with HGH. Lowering the dosage helps. HGH is not something you want to abuse other wise the sides are painful. Advil helps too, one or two once a day during those painful times. Good luck. USE NOT ABUSE. As you go along with your HRT, it gets better.

  5. #5
    Gear's Avatar
    Gear is offline HGH/IGF/Insulin Forum ~ AR-Hall of Famer
    Join Date
    Jul 2003
    Posts
    7,795
    I don't think you have a major issue on your hands. What you're experiencing is a very common HGH side effect which always seems to disappear once discontinuing the use of HGH. I would say it's defenitely a temporary thing.

    -Gear

  6. #6
    Chuck_R's Avatar
    Chuck_R is offline Member
    Join Date
    Oct 2007
    Location
    Georgia
    Posts
    564
    Quote Originally Posted by CULT View Post
    Its amazing some of the sides with HGH. Definitely start with a low dose. 1 IU a day. Then slowly move up under doctor guidance. Try a multivitamin twice a day, one before bed if you can tolerate it, with a Whey Protein shake with water, 12-16 oz. See if that helps. Tendonitis type pain come with HGH. Lowering the dosage helps. HGH is not something you want to abuse other wise the sides are painful. Advil helps too, one or two once a day during those painful times. Good luck. USE NOT ABUSE. As you go along with your HRT, it gets better.
    Actually it was the Dr that prescribed 2-3iu's a day, I opted for 2iu to begin with and then decreased to 1.5 after about a month. I didn't start experiencing problems until after I(not the Dr) lowered the dose to 1.5iu's. So I don't think I'm abusing hgh, I'm a 38 yr old man responsibly using it under a doctor's care. I'm already consuming an enormous amount of protien, both long and fast acting along with liquid multi-vitamin am and pm.

  7. #7
    Join Date
    Oct 2007
    Location
    Sparta!Athlete town USA
    Posts
    693
    Quote Originally Posted by CULT View Post
    Its amazing some of the sides with HGH. Definitely start with a low dose. 1 IU a day. Then slowly move up under doctor guidance. Try a multivitamin twice a day, one before bed if you can tolerate it, with a Whey Protein shake with water, 12-16 oz. See if that helps. Tendonitis type pain come with HGH. Lowering the dosage helps. HGH is not something you want to abuse other wise the sides are painful. Advil helps too, one or two once a day during those painful times. Good luck. USE NOT ABUSE. As you go along with your HRT, it gets better.
    Advil and other pain relievers have been linked to cutting muscle gains in half!The same neurological pathways that are effected to stop pain are linked to muscle recovery and growth(studies say so at least)
    No pain, no gain?

  8. #8
    fossilfuel7's Avatar
    fossilfuel7 is offline Member
    Join Date
    May 2006
    Posts
    614
    If tendonitis pain comes with GH then why would people take it for tendonitis?

  9. #9
    CULT is offline New Member
    Join Date
    Mar 2007
    Posts
    40

    Hgh

    HGH will help it if you have tendonitis issues. For individuals who dont, a high dose will feel like tendonitis. Numbness, wrist pain, elbow pain, shoulder pain have all been reported. I believe when you experience some of these sides you know its working if one can withstand it. All of these sides go away after a few months and also when you stop the therapy. So expensive to experience HGH.

  10. #10
    CULT is offline New Member
    Join Date
    Mar 2007
    Posts
    40

    IU's

    In my experience, 1.5 to 2 IU's a day is ideal for HRT.

  11. #11
    majorpecs's Avatar
    majorpecs is offline Anabolic Member
    Join Date
    Aug 2002
    Location
    Houston
    Posts
    2,313
    Blog Entries
    1
    Has anyone experienced pain in their shoulders from HGH?

  12. #12
    Chuck_R's Avatar
    Chuck_R is offline Member
    Join Date
    Oct 2007
    Location
    Georgia
    Posts
    564
    Quote Originally Posted by majorpecs View Post
    Has anyone experienced pain in their shoulders from HGH?
    I am prone to Carpal Tunnel Syndrome and the hgh magnified it....but, I also have bursitus in both shoulders and hgh didn't bother my shoulders at all.

  13. #13
    reconforce4 is offline Associate Member
    Join Date
    Dec 2007
    Posts
    347
    i have been takin gh for 12 weeks now, i am doin 10 iu a day 5 on 2 off. if you increase the dosage slowly, you should minimize gh side effects. Personally, the only big problem i have sometimes is the numbness, but everything else is in check. so good luck

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •